Lawmaker’s Wife, Binta Dies After Drinking Herbal Concoction To Boost Flow Of Her Br3ast Milk

at 08:16 AM, 14/02/2018 (11 months ago)
(6411 | Gistmaniac) (m)

The police in Katsina State have launched an investigation into the circumstances surrounding the death of the wife of a member of the state House of Assembly, Binta Safiyanu, who died after allegedly drinking a herbal concoction to boost the flow of her Bosom  milk.

The deceased, a mother of six, was said to have died a week after being delivered of a set of twins.

Northern City News learnt that Binta was said the first wife of Yunusa Jikamshi, the lawmaker representing Musawa constituency in the state House of Assembly.

It was learnt that after being delivered of the babies, her Bosom  milk was not flowing as expected, a development which made her co-wives to persuade her to drink the concoction.

 The other two wives allegedly assured her that the concoction would enhance the flow of the milk.

Another version, however, had it that the deceased was fond of taking traditional herbs and allegedly directed a woman identified simply as Sakina to prepare the concoction for her.

 The deceased reportedly started vomiting shortly after taking the herbal drink.

She was subsequently rushed to Musawa General Hospital, where she was confirmed dead.

She has since been buried, according to Islamic rites.

Sources added the incident was initially reported at the Musawa police station from where it was transferred to the state criminal investigation, Katsina bureau, for further investigation.

Sakina is however being detained by the police.

 The spokesman for the state police command, DSP Isah Gambo, confirmed the incident, adding that investigation was in progress to unravel the real circumstances surrounding Bintu’s death.

The lawmaker could not be reached for comment as he was said to be out of Katsina at the time of filing this report.




ruthie at 09:44 AM, 14/02/2018 (11 months ago)
(17455 | Hero) (f)
nawa o...who prepare am?
Reply
cypanyahucha at 09:58 AM, 14/02/2018 (11 months ago)
(3677 | Gistmaniac) (m)
This is so painful. People should shun self medication. RIP
Reply
CHRISETTE at 10:20 AM, 14/02/2018 (11 months ago)
(12895 | Hero) (f)
Oh dear rip to her
Reply
nature7888 at 03:05 PM, 14/02/2018 (11 months ago)
(4227 | Gistmaniac) (m)
Too Bad
Reply
SOGaiya at 03:46 PM, 14/02/2018 (11 months ago)
(5434 | Gistmaniac) (m)
In dis dispensation
Reply
slimber at 10:11 PM, 14/02/2018 (11 months ago)
(12068 | Hero) (f)
Rip
Reply

LATEST COMMENTS

  1. waffibabe on: Lagbaja’s Real Face Exposed By Actor, Aremu Afolayan As He Celebrates His Birthday Today
    Why exppsing his face now that he have expired?we are no longer interested is his expired face and c... 40 mins ago ago
  2. ignis99 on: Pastor, Justin Hoke Sacked For Saying Homosexuality Is Still A Sin
    God will surely bless you my preacher. ... 53 mins ago ago
  3. kacylee on: Nigerian Man, Alhaji Abdullah Dies Exactly A Month After His Wedding (Photos)
    the young woman now a widow, didnt even finish honeymoon, b4 funeral... 1 hr ago ago
  4. kacylee on: So Sad! Rape Victim Killed In Motor Accident On Her Way To Testify In Court At Edo State
    na wa ooo this is quite sad... 1 hr ago ago
  5. kacylee on: Angela Okorie Scolded For Singing Gospel Songs Without Proper Coverage
    why she dey use hand cover am nah... 1 hr ago ago